# SDR DALA1140309861

- Difficulty date: June 12, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 71C PUNCTURE TO FLOOR REMOVED DAMAGED FLOOR SKIN AND DAMAGED HAT CHANNEL FROM FLOOR PNL PER DC9 SRM 51-30-2, PG 1-3, FABBED FLOOR SKIN PER DC 9 SRM 53-21-0, PG 14A. FABBED HAT CHANNEL PER DC9 SRM 53-20-0, FIG 3, ITEM 16, TREATED AND PRIMED FLOOR SKIN AND HAT CHANNEL PER SRM DC9 51-10-3, PG 31 AND 40, INSTALLED HAT CHANNEL TO FLOOR SKIN PER DC9 SRM 51-30-2, PG 1-3.
